# SDR RRXA991584

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, TO LONGERON 24 RIGHT AT STA 920, BL 24 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8..  FABRICATED AND INSTALLED REPAIR ANGLE IAW DC8 SRM 53-2-2.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
